# SDR QXEA20071011

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 14,658 hours, 10,677 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: GG670800053
- Part serial: 02973
- Condition: Failed
- Location: Rt Engine
- Part time: 1,039 hours, 721 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TUL- FLIGHT 4202, JUST AFTER ROTATION RECEIVED A RIGHT ENGINE BLEED CAUTION MESSAGE.  PERFORMED THE CHECKLIST AND NO FURTHER ACTION TAKEN.  MAINTENANCE REPLACED THE LEFT BLEED AIR TEMP SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
